MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; if explanted; give date: unknown if lens was implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after insertion of lens model aab00 monofocal iol (intraocular lens) a broken haptic was observed.It was noted that there was no medical intervention required and the patient was reported to be doing fine.No additional information provided.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation: yes.Returned to manufacturer on: 3/8/2019.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Only a broken haptic was received in a pouch with the lens insert case.No further analysis is possible; the reported issue could not be verified.A product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Historical data analysis: a search of complaints revealed that no additional complaint has been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8380847
Report Number2648035-2019-00255
Device Sequence Number390127
Product Code HQL
UDI-Device Identifier05050474548640
UDI-Public(01)05050474548640(17)220512
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer03/11/2019
10/25/2020
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/05/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005